1. Alan has completed the Multimedia Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

landry comments on lesson 31

Discussion in 'Structured Educational Program' started by richard landry, May 18, 2012.

  1. richard landry

    richard landry New Member

    Lesson #31 has been enlightening, as has all of the previous lessons. Thanks.

    For years the above activities have aggravated my symptoms. Recently, I noticed a slight decrease in the TMS symptoms. I'm wondering if the decrease is due to the effectiveness of the TMS Structured Program I'm following. Or, is the decrease caused by my ceasing to take Simvastatin. According to the Drug literature, Simvastatin possible side effects include joint pain, muscle pain or back pain. Is there some simple way of determining which factor (TMS or Simvastatin) has caused the slight decrease?

    My reason for asking this question is that my conviction that TMS treatment caused the decrease was a bit shaken when I read that "Simvastatin possible side effects include joint pain, muscle pain or back pain." My curiosity seems reasonable, but I don't want doubt of the TMS treatment to adversely affect my recovery from TMS. ANY IDEAS?
     
  2. Enrique

    Enrique Well known member

    That's tricky. What I do is write a list of reasons for and against TMS. If the list for TMS is longer than against then my belief in TMS grows stronger.
     
  3. Beach-Girl

    Beach-Girl Well known member

    Richard:

    Give it some time and you'll maybe figure it out for sure. The drug companies list all possible side effects, but it doesn't mean you have an issue with this side effect. I'd say, chalk it up to your hard work with TMS and be happy! One less pain (no matter what the reason) is a good thing!

    BG
     
  4. Enrique

    Enrique Well known member

    Yeah, BG makes a good point. Those listed side effects have a very low probability to actually affect you. Don't get hung up on that.
     
  5. richard landry

    richard landry New Member

    THANK YOU for your encouraging reply (One less pain (no matter what the reason) is a good thing!
     

Share This Page